# SDR DALA2017050703699

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 58,140 hours, 26,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN DOOR 831 LOC BTW XP 606.3 TO XP 453.3 LOWER EDGE AT FWD GALLEY AREA. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN DOOR 831 BOC BTW XP606-3 TO XP 453.3 LOWER EDGE AT FWD GALLEY AREA AS PER SRM 52-10-00-300-005.
